Andrei Volodin

Professor
Co-op Work/Study Coordinator

Office: CW 307.27
E-mail: Andrei.Volodin@uregina.ca
Phone: 306-585-4771
Website: http://uregina.ca/~volodin/

Research interests
Statistical inference, limit theorems, distributions on abstract spaces, bootstrap

Recent Publications

1) Shen, Aiting; Zhang, Yu; Volodin, Andrei.  Strong convergence properties for arrays of rowwise negatively orthant dependent random variables.  Math. Slovaca, 67 (2017), no. 1, 235–244.

2) Nam, Trinh Hoai; Hu, Tien-Chung; Volodin, Andrei.  Maximal inequalities and strong law of large numbers for sequences of m-asymptotically almost negatively associated random variables.  Comm. Statist. Theory Methods, 46 (2017), no. 6, 2696–2707.

3) Hu, T.-C.; Sung, S. H.; Volodin, A.  A note on the strong laws of large numbers for random variables.  Acta Math. Hungar., 150 (2016), no. 2, 412–422.

4) Shen, Aiting; Zhang; Volodin, Andrei.  On the rate of convergence in the strong law of large numbers for negatively orthant-dependent random variables.  Communications in Statistics. Theory and Methods, 45 (2016), 6209-6222.

5) Ngamkham, T.; Volodin, A.; Volodin, I.  Confidence intervals for a ratio of binomial proportions based on direct and inverse sampling schemes.  Lobachevskii Journal of Mathematics, 37 (2016), no. 4, 466-496.

6) Wang, Xuejun; Hu, Shuhe; Volodin, Andrei.  General results of complete convergence and complete moment convergence for weighted sums of some class of random variables.  Communications in Statistics. Theory and Methods, 45 (2016), 4494-4508.

7) Zhang, Guohui; Urmeneta, Henar; Volodin, Andrei.  Wittmann type strong laws of large numbers for blockwise m-negatively associated random variables.  J. Math. Res. Appl., 36 (2016), no. 2, 239-246.

8) Wu, Yongfeng; Volodin, Andrei.  Complete moment convergence of weighted sums for arrays of negatively dependent random variables and its applications.  Comm. Statist. Theory Methods, 45 (2016), no. 11, 3185-3195.

9) Shen, Aiting; Xue, Mingxiang; Volodin, Andrei.  Complete moment convergence for arrays of rowwise NSD random variables.  Stochastics, 88 (2016), no. 4, 606-621.

10) Shen, Aiting; Yao, Mei; Wang, Wenjuan; Volodin, Andrei.  Exponential probability inequalities for WNOD random variables and their applications.  Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math. RACSAM, 110 (2016), no. 1, 251-268.